Bipolar – Latuda

Standard

I usually check carefully over the side effects and warnings on my new medications. I’ve been taking Latuda long enough that I assumed that I’d do okay with it. But, I guess I didn’t do it because if I had, I’d have noticed right off that the source of my ticks and twitches was probably right in front of me.

From the Latuda.com website: Tardive dyskinesia (TD) is a serious and sometimes permanent side effect reported with LATUDA and similar medicines. Tell your doctor about any movements you cannot control in your face, tongue, or other body parts, as they may be signs of TD. TD may not go away, even if you stop taking LATUDA. TD may also start after you stop taking LATUDA.

I have Tardive Dyskinesia. It is sever and interrupts my communicating with others. It is especially a problem in my classes at the university. This morning I actually had to stop talking. I felt that I had to explain my difficulty because they were trying to listen to me and I couldn’t talk. It was maddening.

This condition may be permanent. I’m not taking it at all now. I stopped two days ago. I hope that as the drug passes out of my system the tic will subside. God I hope so. I’m trying to relax. I’ve noticed that when I get nervous it gets worse. Talk about motivation to learn to chill out.

Love to hear what you think. Please post a comment.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s